# SDR P5CA9700065

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATIONS AT TWO SPOTS ON THE LEFT INBOARD FOREFLAP LEADING EDGE.  REPAIRED DELAMINATIONS WITH FIBERGLASS OVERLAYS AND PAINTED PER BAC SRM 51-40-09 AND SRM 51-24-11.
